Pacific Journal of Mathematics

On non-convex polyhedral surfaces in $E^3$.

George H. Orland

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 267-272.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102996008

Mathematical Reviews number (MathSciNet)
MR0178405

Zentralblatt MATH identifier
0135.22603

Subjects
Primary: 52.30

Citation

Orland, George H. On non-convex polyhedral surfaces in $E^3$. Pacific J. Math. 15 (1965), no. 1, 267--272. https://projecteuclid.org/euclid.pjm/1102996008


Export citation

References

  • [1] H. Hopf, Geometry,Mimeographed lecture notes presented to the Institute of Mathematics and Mechanics, New York, N.Y. (1952).
  • [2] G. Polya, An elementary analogue to the Gauss-Bonnettheorem, Amer. Math. Monthly, 61 (1954), 601-603.